# SDR QXEA2012071800703

- Difficulty date: July 18, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON FORE RUDDER LOWER PCU ATTACH FITTING DUE TO MIGRATING BEARING.  REMOVED PCU ACTUATOR ROD IAW AMM 27-23-06-000-801.  REMOVED BEARING AND BLENDED ATTACH FITTING IAW SRM TEMP REV 55-002 AND 55-41-20-02-02.  CONFIRMED AFFECTED AREA CRACK FREE, MIN REMAINING THICKNESS NOTED .382" REF NTM 51-00-06-910-801 AND 51-00-04-910-801 PT 1.   MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW SRM TEMP REV 55-002, 55-41-20-02-02.  TREATED AND PAINTED REF SRM TEMP REV 55-002, 55-41-20-02-02.  REPLACED BEARING REF SRM 55-41-20, TEMP REV 55-002.  RECONNECTED LOWER ACTUATOR ROD REF AMM REV 39, 27-23-06-400-801.
